W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
RLT231412 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
04/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2013, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.The patient tolerated the procedure.It was reported the patient admitted emergently on (b)(6) 2023, with leg ischemia.Images revealed the ipsilateral leg of the gore® excluder® aaa trunk-ipsilateral leg endoprostheses had compressed, and thrombus was present.This caused partial occlusion and ischemia in the leg.The physician reintervened and performed a fem-fem bypass.The patient tolerated the reintervention procedure.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Addition images were sent to gore imaging services for evaluation.Per the evaluation the angulation in the aorta appears to be greater than 60 degrees.The flow lumen diameters contain thrombus.The diameters are less than ~19mm.Flow lumen diameters ~16-17mm.Renal to bifurcation ~ 119mm.The aortic neck length appears to be 56mm.The top of the endograft to the flow divider measures 4cm.The ipsilateral limb was placed on the inner-curve.The contralateral limb seems to be placed approximately 13mm above the flow divider.The lengths from the renal arteries to the hypogastric arteries (renal to right ~ 203mm, renal to left ~ 201mm) the endograft was implanted within a long aortic neck.There is a greater than 60 degree aortic angle.This was a legacy excluder device placing the flow divider within 4cm of the lowest renal artery and within the aortic neck.The device is not fully compressed.The contralateral limb appeared to be deployed above the flow divider which seems to have been the contributor to the lack of contrast visualized within the ipsilateral limb.This allows the top of the contralateral device (16mm) to be within a 16-17mm aortic flow lumen diameter virtually excluding flow down the ipsilateral limb.Addition h6-the gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to embolization (micro and macro) with transient or permanent ischemia and occlusion of device or native vessel.